Embedding Theorems between Variable-Exponent Morrey Spaces

In this paper, we study various embedding theorems on variable-exponent Morrey spaces. In particular, we found a criterion characterizing embedding between variable-exponent Morrey spaces. © 2019, Pleiades Publishing, Ltd.

Авторы
Bandaliyev R.A. 1, 2 , Guliyev V.S. 1, 2, 3
Журнал
Номер выпуска
3-4
Язык
Английский
Страницы
488-500
Статус
Опубликовано
Том
106
Год
2019
Организации
  • 1 Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan, Baku, AZ1141, Azerbaijan
  • 2 Nikol’skii Mathematical Institute of RUDN University, Moscow, 117198, Russian Federation
  • 3 Department of Mathematics, Dumlupinar University, Kutahya, 43100, Turkey
Ключевые слова
embedding theorems; equivalent norms; variable-exponent Lebesgue spaces; variable-exponent Morrey spaces
Дата создания
24.12.2019
Дата изменения
24.12.2019
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/55067/
Поделиться

Другие записи